Anemia and leukopenia following intravenous colloidal silver infusions—Clinical and hematological features, unique peripheral blood film appearance and effective therapy with supplemental oral copper and apheresis

Ethan A. Natelson, Kelty R. Baker, David W. Pyatt

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Alternative medical therapy with multiple intravenous colloidal silver infusions may cause severe illness, including profound copper deficiency-induced anemia and hepatic toxicity. No chelating agent for silver poisoning exists and effective therapy requires apheresis in combination with continuous administration of oral copper.

Original languageEnglish (US)
Pages (from-to)1757-1762
Number of pages6
JournalClinical Case Reports
Volume7
Issue number9
DOIs
StatePublished - Sep 1 2019

Keywords

  • apheresis
  • colloidal silver
  • copper
  • ineffective myelopoiesis

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Anemia and leukopenia following intravenous colloidal silver infusions—Clinical and hematological features, unique peripheral blood film appearance and effective therapy with supplemental oral copper and apheresis'. Together they form a unique fingerprint.

Cite this